MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.clineuro.2007.08.016

Медицинская библиотека · Clinical neurology and neurosurgery · 2007

Delirium following abrupt discontinuation of fluoxetine.

Blum Diana, Maldonado José, Meyer Everett, Lansberg Maarten

Клинический случайСтатьяПеревод в очереди

Аннотация

Sudden discontinuation of serotonin reuptake inhibitors (SRI) can lead to a number of psychological (e.g., nervousness, anxiety, crying spells, psychomotor agitation, irritability, depersonalization, decreased mood, memory disturbances, confusion, decreased concentration, and/or slowed thinking) and somatic (e.g., nausea, dizziness, headache) symptoms. Recent studies have shown that withdrawal symptoms are common with paroxetine, venlafaxine and fluvoxamine, but relatively rare and mild with fluoxetine cessation, likely as a result of its longer half-life. We report an unusual case of a patient who developed delirium after abrupt discontinuation of fluoxetine.

Для цитирования: Blum Diana, Maldonado José, Meyer Everett, Lansberg Maarten. Delirium following abrupt discontinuation of fluoxetine.. Clinical neurology and neurosurgery. 2007. DOI: 10.1016/j.clineuro.2007.08.016.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.